International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences

Publisher: Hindawi Limited
Editor: Dr. Adolfo Ballester-Bolinches
Online ISSN: 1687-0425, Print ISSN: 0161-1712
Frequency: Annual

Description:

International Journal of Mathematics and Mathematical Sciences is a peer-reviewed, open access journal devoted to publication of original research articles as well as review articles, with emphasis on unsolved problems and open questions in mathematics and mathematical sciences.

Table of Contents

Vol 2016 (2016)

Research Article

The Noncentral Version of the Whitney Numbers:A Comprehensive Study
Mahid M. Mangontarum, Omar I. Cauntongan, Amila P. Macodi-Ringia
 Vol 2016 (2016), Pagination: 1-16
ABSTRACT |  PDF Abstract Views: 59  |  PDF Views: 0
An Optimal Treatment Control of TB-HIV Coinfection
Fatmawati, Hengki Tasman
 Vol 2016 (2016), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 50  |  PDF Views: 0
Characterization and Enumeration of Good Punctured Polynomials over Finite Fields
Somphong Jitman, Aunyarut Bunyawat, Supanut Meesawat, Arithat Thanakulitthirat, Napat Thumwanit
 Vol 2016 (2016), Pagination: 1-7
ABSTRACT |  PDF Abstract Views: 59  |  PDF Views: 0
Null Controllability of a Nonlinear Dissipative System and Application to the Detection of the Incomplete Parameter for a Nonlinear Population Dynamics Model
Yacouba Simpore, Oumar Traore
 Vol 2016 (2016), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 56  |  PDF Views: 0
Existence Results for Some Equilibrium Problems Involving α-Monotone Bifunction
Ayed E. Hashoosh, Mohsen Alimohammady, M. K. Kalleji
 Vol 2016 (2016), Pagination: 1-5
ABSTRACT |  PDF Abstract Views: 58  |  PDF Views: 0
On Graphs of the Cone Decompositions for the Min-Cut and Max-Cut Problems
Vladimir Bondarenko, Andrei Nikolaev
 Vol 2016 (2016), Pagination: 1-6
ABSTRACT |  PDF Abstract Views: 77  |  PDF Views: 0
Characterizations of Regular Ordered Semirings by Ordered Quasi-Ideals
Pakorn Palakawong na Ayutthaya, Bundit Pibaljommee
 Vol 2016 (2016), Pagination: 1-8
ABSTRACT |  PDF Abstract Views: 66  |  PDF Views: 0
Homotopic Chain Maps Have Equal s-Homology and d-Homology
M. Z. Kazemi-Baneh
 Vol 2016 (2016), Pagination: 1-5
ABSTRACT |  PDF Abstract Views: 48  |  PDF Views: 0